# SDR FDEA201909262348

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240186225
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND:R/H WING UPPER SURFACE PANEL L/E,FWD OF #3 SPOILER 15.5" O/B OF PANEL   I/B EDGE, 1" AFT OF L/E FASTENER ROW. MARKED LENGTH 1.5" LONG. REPAIRED #3 SPOILER SKIN SHROUD IAW A300-600 SRM 57-51-12 AND FED EX EA NO. 6-5730-  T0349621 P1, WINGS-PLATES AND SKINS-RH WING, UPPERR SKIN, FASTENER HOLES IN CHEM   MILL.
